# SDR GTIA2025081139042

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N965NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11124
- Aircraft time: 9,596 hours, 4,180 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 55310
- Condition: Inoperative
- Location: Zone 200
- Part time: 9,595 hours, 4,179 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE IS INOPERATIVE.  INSTALLED NEW FWD MEGAPHONE IAW AMM 25-23-00.
